MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT OPEN FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT OPEN FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB240
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit has been returned to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: abdominoplasty.Event description: device was used for abdominoplasty procedure.User has been using for several years and it is a common procedure at this account.No known lot or serial number due to not registered during procedure and packaging thrown away.2 eb240 devices were used during the procedure as described below.The operation started and went smoothly until the excess was to be removed, when the lever that divides the tissue (blade lever & knife) got stuck and could not be moved.A new one (eb240 device) is brought up and we continue to burn and cut until the same thing happens again.We can open the jaws now and we continue to use the voyant to only seal vessels, not cut.The operation is completed without any problems.Noted by surgeon and or nurse was that the patient has a harder fat layer and many strong vessels.Intervention: they brought out another device as described above.New device worked in the beginning and then the same result except that with the second device they could reopen the jaws.They continued using the device as a sealing device only without cutting.Patient status: no harm to patient.

Brand Name
VOYANT OPEN FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24851927
Report Number2027111-2026-00482
Device Sequence Number15685022
Product Code GEI
UDI-Device Identifier00607915138455
UDI-Public(01)00607915138455
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB240
Device Catalogue Number101474398
Device Lot Number1548912
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown